# SDR UPS02238739

- Difficulty date: July 8, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI FLAP CARRIAGE NR 1 HAS SUSPECT CORROSION INSIDE SPINDLE BORE.  REMOVAL OF HARDWARE CORROSION FOUND ON SPINDLE SMALL BEARING SEAT.  CORROSION FOUND TO BE OUTSIDE LIMITS OF OHM 57-58-01.  FLAP CARRIAGE REPLACED IAW MM27-51-13.
